Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the zeros of the derivative of a rational function


Author: Morris Marden
Journal: Bull. Amer. Math. Soc. 42 (1936), 400-406
DOI: https://doi.org/10.1090/S0002-9904-1936-06315-9
This work is cited by: Bull. Amer. Math. Soc., Volume 49, Number 2 (1943), 93--100
MathSciNet review: 1563310
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06315-9